# SDR IPXA2015090393063

- Difficulty date: August 10, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 59,681 hours, 10,445 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75101
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING STRINGER 10 CRACKED AT BETWEEN BS XORS 737 AND XORS 772.  ACCOMPLISHED PERMANENT REPAIR ON LT WING STR 10 FROM BS XORS 737 TO XORS 772.5 IAW SRM 57-00-03, REPAIR 5, FIGURE 202.
